Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes dizziness while on Saaz?

Answered by
Dr.
Dr. Yogesh D

General & Family Physician

Practicing since :2009

Answered : 791 Questions

default
Posted on Fri, 13 Apr 2018 in Internal Doctor Category
Question: i'm on medication, using saaz tablet. ( have spondylitis ) for couple of days hav mild giddyness. may i know what would be reason for diggyness... how to overcome this giddyness.
doctor
Answered by Dr. Yogesh D 16 minutes later
Brief Answer:
You need to check your blood pressure and haemoglobin levels.

Detailed Answer:
Hello Mr XXXXXXX

Thank you for your query.

Giddiness can occur due to many reasons including,

1. High blood pressure.
2. Low blood pressure.
3. Low haemoglobin levels in blood.
4. Inner ear infection/fluid collection.
5. Brain stem compression.
6. Cerebellar strokes/other compressing lesions.
7. Low or high electrolytes levels (Sodium or potassium levels).
8. Compression of vestibulocochlear nerve.

So, all these things need to be carefully ruled out one by one by complete clinical examination, careful history taking and appropriate investigations like MRI scan of the ear and brain.

Please consult a neurologist and get examined completely and proceed further as suggested by the neurologist.

I hope this answers your query, please feel free to write back to me if you have any doubts.

Best regards.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Yogesh D 42 minutes later
i was consulting ENT specialist, will this not help?
doctor
Answered by Dr. Yogesh D 21 hours later
Brief Answer:
If things improve with ENT doctor's advice, then you can relax.

Detailed Answer:
Hello again Mr XXXXXXX

If things improve with the treatment prescribed by ENT doctor, then you can relax, you don't have to do anything more.

If it gets worse then you will need complete evaluation as I explained in the first answer.

Best regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Medical Topics ,   ,  

Recent questions on  Vestibulocochlear nerve

doctor1 MD

What cause noise/buzzing in your head. Some times there is tingling/ numbness in the back of my neck

doctor1 MD

feels like water in my ear.Can feel it when I shake my head.Had it a long time.Three months

doctor1 MD

Head injury behind the left ear. Symptoms: nausea, diziness, loss of balance, short term memory loss , loss of appetite, consitpation(cause by medication), 8th optic nerve damage fluid in the ear. After an Endolympahtic Sac Shunt or Decompression surgery of condition of balance and eye sight and complete hearing loss in left ear continues or have gotten worse. It has been two months since the surgery and no signs of improvement. Can there be another explination or other options to proceed to further explore. Had a MRI and result returned negative (Bleeding or skull Fracture)

doctor1 MD

I have vestibular vertigo which is also Migraine associated. Everyday, especially in the evening, I will get a vertigo attack i.e. My head will start to pain, followed by blurry vision, nausea and enhanced bowel movement . I have to quickly lie down if not the pain becomes unbearable and I will start vomiting. The pain becomes less when I lie down and I try not to think that I have to vomit eventhough I can feel that my food comes back into my mouth as I keep burping. At the beginning I was on sturgeron, panadeine(I am allergic to NSAID) and betaserc. I had to stop betaserc as I broke into hives around my eyes when I took it. Then I was put on Inderal and Sandomigrin and was told to stop sturgeron. This has helped but every 3 or 4 days I get my attack and sometimes I get my attack 3 days in a row. Can I take sturgeron with Inderal and Sandomigrin? Are there other medicines better than what I m taking? Is there any physical activity I can do to help my vestibular vertigo? Thanks - Windy

doctor1 MD

I feel tick tick voice just above the right ear and for 3-4 sec. that time i feel that every thing is mooving round . Pl. gide me Dr. Thanks Aruna